# SDR UF6A980908

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Part number: 9650576020
- Condition: Failed
- Location: E/E Bay
- Part time: 12,964 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5753 - ATTENTION GETTERS AND CHIRPERS ILLUMINATE AND SOUND WHEN POWER LEVERS ADVANCED FOR TAKEOFF.  NO CWP'S.  MAINTENANCE REMOVED AND REPLACED GPWS COMPUTER.  OPS CHECK GOOD.  (M)
